Iodoquinol associated seizures and radiopacity

Anne K. Fisher, Frank G. Walter, Steven Szabo

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

This case report describes seizures and encephalopathy in a nine year-old boy treated with iodoquinol for amebiasis. The toxicity of iodoquinol and other 8-hydroxyquinolines is discussed. The radiopacity of this medication, used worldwide for the treatment of diarrheal illnesses and dermatitis, may be diagnostically useful.

Original languageEnglish (US)
Pages (from-to)113-120
Number of pages8
JournalClinical Toxicology
Volume31
Issue number1
DOIs
StatePublished - 1993
Externally publishedYes

Keywords

  • 8-hydroxyquinoline
  • Drug toxicity
  • Iodoquinol
  • Optic neuritis-myelitis
  • SMON
  • Seizures

ASJC Scopus subject areas

  • Toxicology

Fingerprint

Dive into the research topics of 'Iodoquinol associated seizures and radiopacity'. Together they form a unique fingerprint.

Cite this